Aspirin 325 mg tablets. Each bottle contains 125 tablets.
Purchase is for one bottle containing 125 tablets.
325 mg Aspirin tablets are a great pain reliever and fever reducer! Plus, they’re easy to swallow and caffeine free.
Provide temporary relief of headache, toothache, common cold, backache, muscle pain, minor arthritis pain, menstrual pain, and much more.
Pain reliever, fever reducer.